Facebook Pixel
EmpowHER Guest

irregular periods

By Anonymous April 20, 2017 - 11:57pm
Rate This

I was on the 3 month depo for close to 2 years and after i stopped taking my shots my docter immediately swithed me to birth control pills (Triphasil). since i stopped taking my pills in December 2016 i have been having a period every two weeks until my period stopped all together 5 weeks ago. i don't know what's happening to my body, please help! Me and my husband would like to start a family, but how could we? No period = No ovulation

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.